# SDR AALA20011408

- Difficulty date: July 3, 2001
- Submitted: August 14, 2001
- Operation: Air carrier
- Aircraft: N726AA
- Make and model: Boeing 727227
- Aircraft serial: 20733
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Stringer
- Condition: Corroded
- Location: Fs 720e
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON STRINGER 23R STATION 720E.  REPLACED STRINGER SECTION 720D PLUS 10 TO 720E PLUS 10 SPLICED EPR SRM 53-10-3 FIG 1.  (M)
